Aa
A
A
Close
Avatar universal
Middle of the night awakenings why?
Hi - I never used to have sleep problems until a few months ago, around the time my daughter got sick and it added stress to my life because I tend to be a hypochondriac.  In order to deal with the anxiety I was prescribed a high dose SSRI and benzo.  Now my anxiety is gone, but I still wake up in the middle of the night, every night.  I've had a sleep study done for apnea and don't have that or restless leg.  What else could it be?  Side effect of the meds, depleted adrenals, other?  Please help!
Cancel
1 Answers
Page 1 of 1
Avatar universal
Hello and hope you are doing well.

Insomnia is a side effect of SSRI medications. Discuss your symptoms with your consulting doctor he may change the dose or the medications.

Hope this helped and do keep us posted.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Sleep Disorders Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank